Combinatoire/Théorie des nombres
Les nombres de Stirling associés avec succession d'ordre 2, nombres de Fibonacci–Stirling et unimodalité
[The 2-successive associated Stirling numbers, Fibonacci–Stirling numbers and unimodality]
Comptes Rendus. Mathématique, Volume 353 (2015) no. 9, pp. 767-771.

Using a combinatorial approach, we introduce the 2-successive associated Stirling numbers, we give the recurrence relation, the generating function, prove their unimodality and introduce their link with the Fibonacci–Stirling numbers. We conclude by establishing the unimodality of sequences lying over diagonal rays of second kind's Stirling triangle.

Par une approche combinatoire, nous introduisons les nombres de Stirling associés avec succession d'ordre 2. On donne leur relation de récurrence et leur fonction génératrice. Par la suite, nous prouvons l'unimodalité des suites parcourant les transversales principales du triangle de Stirling de seconde espèce. Nous concluons par l'introduction des nombres de Fibonacci–Stirling.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2015.06.008
Belbachir, Hacène 1; Tebtoub, Assia Fettouma 1

1 USTHB, faculté des mathématiques, laboratoire RECITS, équipe CATI, DG-RSDT, BP 32, El Alia, 16111, Alger, Algérie
@article{CRMATH_2015__353_9_767_0,
     author = {Belbachir, Hac\`ene and Tebtoub, Assia Fettouma},
     title = {Les nombres de {Stirling} associ\'es avec succession d'ordre 2, nombres de {Fibonacci{\textendash}Stirling} et unimodalit\'e},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {767--771},
     publisher = {Elsevier},
     volume = {353},
     number = {9},
     year = {2015},
     doi = {10.1016/j.crma.2015.06.008},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2015.06.008/}
}
TY  - JOUR
AU  - Belbachir, Hacène
AU  - Tebtoub, Assia Fettouma
TI  - Les nombres de Stirling associés avec succession d'ordre 2, nombres de Fibonacci–Stirling et unimodalité
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 767
EP  - 771
VL  - 353
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2015.06.008/
DO  - 10.1016/j.crma.2015.06.008
LA  - fr
ID  - CRMATH_2015__353_9_767_0
ER  - 
%0 Journal Article
%A Belbachir, Hacène
%A Tebtoub, Assia Fettouma
%T Les nombres de Stirling associés avec succession d'ordre 2, nombres de Fibonacci–Stirling et unimodalité
%J Comptes Rendus. Mathématique
%D 2015
%P 767-771
%V 353
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2015.06.008/
%R 10.1016/j.crma.2015.06.008
%G fr
%F CRMATH_2015__353_9_767_0
Belbachir, Hacène; Tebtoub, Assia Fettouma. Les nombres de Stirling associés avec succession d'ordre 2, nombres de Fibonacci–Stirling et unimodalité. Comptes Rendus. Mathématique, Volume 353 (2015) no. 9, pp. 767-771. doi : 10.1016/j.crma.2015.06.008. http://www.numdam.org/articles/10.1016/j.crma.2015.06.008/

[1] Belbachir, H.; Bencherif, F. Linear recurrent sequences and powers of square matrix, Integers, Volume 6 (2006) (A12, 17 pp)

[2] Belbachir, H.; Bencherif, F. Unimodality of sequences associated to Pell numbers, Ars Comb., Volume 102 (2011), pp. 305-311

[3] Belbachir, H.; Szalay, L. Unimodal rays in the regular and generalized Pascal triangles, J. Integer Seq., Volume 11 (2008) (Article 08.2.4)

[4] Benoumhani, M. A sequence of binomial coefficient related to Lucas and Fibonacci numbers, J. Integer Seq., Volume 6 (2003) (Article 03.2.1)

[5] Bòna, M. Real zero and partitions without singleton blocks, 18 May 2007 | arXiv

[6] Canfield, E.R. Location of the maximum Stirling number(s) of second kind, Stud. Appl. Math., Volume 59 (1978), pp. 83-93

[7] Erdös, P. On a conjecture of Hammersley, J. Lond. Math. Soc., Volume 28 (1953), pp. 232-236

[8] Hammersley, J.M. The sum of products of the natural numbers, Proc. Lond. Math. Soc., Volume 3 (1951) no. 1, pp. 435-452

[9] Harper, L.H. Stirling behaviour is asymptotically normal, Ann. Math. Stat., Volume 38 (1967), pp. 410-414

[10] Lieb, E.H. Concavity properties and a generating function for Stirling numbers, J. Comb. Theory, Volume 5 (1968), pp. 203-206

[11] Riordan, J. An Introduction to Combinatorial Analysis, Dover Publications Inc., Mineola, NY, 2002 (reprint of 1958 original, Wiley, New York)

[12] Tanny, S.; Zuker, M. On unimodality sequence of binomial coefficients, Discrete Math., Volume 9 (1974), pp. 79-89

[13] Wilf, H.S. Generatingfunctionology, Academic Press, 1994

Cited by Sources: